A 26-year-old female asked:
i need help! but i can't afford a counselor. i've been sick for so long im so scared i have lymphoma, no1 will test me lost so much weight swollen nodes random rashes pop up, white tongue no im not hiv+?
2 doctor answers
Dr. Gregory Hines answered
23 years experience Family Medicine
Be seen: You need to be seen. See your regular doctor, or go to a health department or er if you do not have one, if you are that concerned about it, and it sounds like you should be.
Answered on Apr 24, 2013
Dr. Chevies Newman answered
21 years experience Obstetrics and Gynecology
Do u sleep at night?: You are on wellbutrin (bupropion) and i suppose the Nadolol is for anxiety? If losing weight, rashes, consider tagament, h-2 blocking effect will help if u have a stress induced rash or reflux. Many lose weight on wellbutrin (bupropion). If not sleeping well, grinding teeth at night, etc, need anxiety management. To the nodes; someone had to examine u, get a second opinion, but may need 2 consider re-eval of meds.
Answered on Jun 30, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!